Advertisement

Annali dell’Università di Ferrara

, Volume 41, Supplement 1, pp 151–165 | Cite as

Nonexistence of positive solutions of systems of quasilinear differential inequalities

  • Gabriella Caristi
  • Enzo Mitidieri
Article
  • 25 Downloads

Keywords

Elliptic Equation Differential Inequality Nonlinear Elliptic Equation Quasilinear Elliptic Equation Liouville Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    G. Caristi—E. Mitidieri,Nonexistence of positive solutions of quasilinear equations, preprint.Google Scholar
  2. [2]
    G. Caristi—E. Mitidieri, in preparation.Google Scholar
  3. [3]
    P. Clément—R. Manásevich—E. Mitidieri,Some nonexistence and existence results for a homogeneous quasilinear problem, Quaderni Matematici, Università di Trieste,368 (1996).Google Scholar
  4. [4]
    R. FilippucciP. Pucci,Nonexistence and other properties for solutions of quasilinear elliptic equations, Diff. Integ. Eq.8 (1995), pp. 525–538.MATHMathSciNetGoogle Scholar
  5. [5]
    B. GidasJ. Spruck,A priori bounds for positive solutions of nonlinear elliptic equations, Comm. Partial Diff. Eq.6 (1981), pp. 883–901.MATHCrossRefMathSciNetGoogle Scholar
  6. [6]
    E. Mitidieri,Nonexistence of positive solutions of semilinear elliptic systems in R N, Diff. Integ. Eq.9 (1996), pp. 465–479.MATHMathSciNetGoogle Scholar
  7. [7]
    E. MitidieriG. SweersR. van der Vorst,Nonexistence theorems for systems of quasilinear partial differential equations, Diff. Integ. Eq.8 (1995), pp. 1331–1354.MATHGoogle Scholar
  8. [8]
    W.-M. NiJ. Serrin,Nonexistence theorems for quasilinear partial differential equations, Rend. Circ. Mat. Palaermo Suppl.,5 (1986), pp. 171–185.Google Scholar
  9. [9]
    W.-M. NiJ. Serrin,Existence and nonexistence theorems for ground states of quasilinear partial differential equations. The anomalous case, Accad. Naz. Lincei, Conv. dei Lincei77 (1986), pp. 231–257.Google Scholar
  10. [10]
    J. SerrinH. Zou,Nonexistence of positive solutions of Lane-Emden system, Diff. Integ. Eq.,9 (1996), pp. 635–653.MATHMathSciNetGoogle Scholar

Copyright information

© Università degli Studi di Ferrara 1995

Authors and Affiliations

  • Gabriella Caristi
  • Enzo Mitidieri
    • 1
  1. 1.Dipartimento di Scienze MatematicheUniversità degli Studi di TriesteTriesteItaly

Personalised recommendations